BROWSE

Related Scientist

Researcher

Morimichi Kawasaki
기하학 수리물리 연구단
more info

Extension problem of subset-controlled quasimorphisms

Cited 0 time in webofscience Cited 0 time in scopus
16 Viewed 1 Downloaded
Title
Extension problem of subset-controlled quasimorphisms
Author(s)
Morimichi Kawasaki
Publication Date
2018
Journal
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Series B, v.5, no., pp.1 - 5
Publisher
AMER MATHEMATICAL SOC
Abstract
Let (G, H) be (Ham(R2n), Ham(B2n)) or (B∞, Bn). We conjec- ture that any semi-homogeneous subset-controlled quasimorphism on [G, G] can be extended to a homogeneous subset-controlled quasimorphism on G and also give a theorem supporting this conjecture c.2018 by the author under Creative Commons Attribution-Noncommercial 3.0 License by using a Bavard-type duality theorem on conjugation invariant norms.
URI
https://pr.ibs.re.kr/handle/8788114/5471
ISSN
0002-9939
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_MK_Extension problem of subset-controlled quasimorphisms.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse